diabetes-icon
About my diabetes medication
I am taking Gllizid M on the prescription of my doctor, half before lunch and one fourth before dinner usually in the evening my sugar gets low my FB is is 90 Tu hundred and PP around 122 to130, I walk around 5 km a day and 20 minutes of cardio and 20 minutes of weight training 5 times a week somebody somebody suggested me that it I am taking medicine for diabetes control, I have to take a cup of fruit juice in the evening before starting exercise but even after that my sugar goes around 75 after 30 minutes of exercise I want to know if i should change my medicine, suggest me a lighter medicine
24 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You can take the medicine at morning and night to avoid post exercise hypoglycaemia
Next Steps
Though your blood sugar are normal, such potent medication can be changed .
Health Tips
You have risk of hypoglycaemia that is too dangerous, for further details and query contact me on practo
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +110
Consult with a doctor
Online now
As your medication is not according to your need, 1. Stop medication from today. 2 Get your Diabetic profile done in lab. 3 continue your present life style. 4. You may not need any medication right now. Consult me on Practo with blood test results.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.